# SDR AUS20031271

- Difficulty date: November 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE2YK2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 1776698
- Condition: Leaking
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL PRESSURE GAUGE SENSOR HOSE LEAKING IN AREA BEHIND INSTRUMENT PANEL.
